About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 505067, 9 pages
http://dx.doi.org/10.1155/2014/505067
Research Article

Some Common Fixed Point Results for Modified Subcompatible Maps and Related Invariant Approximation Results

Department of Mathematics, Maharshi Dayanand University, Rohtak, Haryana 124001, India

Received 28 April 2014; Accepted 1 June 2014; Published 14 July 2014

Academic Editor: Kyung Soo Kim

Copyright © 2014 Savita Rathee and Anil Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Meinardus, “Invarianz bei linearen Approximationen,” Archive for Rational Mechanics and Analysis, vol. 14, pp. 301–303, 1963. View at Zentralblatt MATH · View at MathSciNet
  2. B. Brosowski, “Fixpunktsätze in der Approximationstheorie,” Mathematica, vol. 11(34), pp. 195–220, 1969. View at Zentralblatt MATH · View at MathSciNet
  3. S. P. Singh, “An application of a fixed-point theorem to approximation theory,” Journal of Approximation Theory, vol. 25, no. 1, pp. 89–90, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Habiniak, “Fixed point theorems and invariant approximations,” Journal of Approximation Theory, vol. 56, no. 3, pp. 241–244, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. A. Sahab, M. S. Khan, and S. Sessa, “A result in best approximation theory,” Journal of Approximation Theory, vol. 55, no. 3, pp. 349–351, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. Jungck and S. Sessa, “Fixed point theorems in best approximation theory,” Mathematica Japonica, vol. 42, no. 2, pp. 249–252, 1995. View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Al-Thagafi, “Common fixed points and best approximation,” Journal of Approximation Theory, vol. 85, no. 3, pp. 318–323, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. N. Hussain and G. Jungck, “Common fixed point and invariant approximation results for noncommuting generalized (f,g)-nonexpansive maps,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 851–861, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Shahzad, “Noncommuting maps and best approximations,” Radovi Matematički, vol. 10, no. 1, pp. 77–83, 2000/01. View at MathSciNet
  10. N. Shahzad, “On R-subcommuting maps and best approximations in Banach spaces,” Tamkang Journal of Mathematics, vol. 32, no. 1, pp. 51–53, 2001. View at MathSciNet
  11. N. Shahzad, “Invariant approximations and R-subweakly commuting maps,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 39–45, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Shahzad, “Generalized I-nonexpansive maps and best approximations in Banach spaces,” Demonstratio Mathematica, vol. 37, no. 3, pp. 597–600, 2004. View at MathSciNet
  13. N. Shahzad, “Invariant approximations, generalized l-contractions, and R-subweakly commuting maps,” Fixed Point Theory and Applications, no. 1, pp. 79–86, 2005. View at MathSciNet
  14. N. Shahzad, “On R-subweakly commuting maps and invariant approximations in Banach spaces,” Georgian Mathematical Journal, vol. 12, no. 1, pp. 157–162, 2005. View at MathSciNet
  15. D. O'Regan and N. Shahzad, “Invariant approximations for generalized I-contractions,” Numerical Functional Analysis and Optimization, vol. 26, no. 4-5, pp. 565–575, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Akbar and A. R. Khan, “Common fixed point and approximation results for noncommuting maps on locally convex spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 207503, 14 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. P. Pant, “Common fixed points of noncommuting mappings,” Journal of Mathematical Analysis and Applications, vol. 188, no. 2, pp. 436–440, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. Jungck, “Compatible mappings and common fixed points,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 771–779, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. G. Jungck, “Common fixed points for noncontinuous nonself maps on nonmetric spaces,” Far East Journal of Mathematical Sciences, vol. 4, no. 2, pp. 199–215, 1996. View at Zentralblatt MATH · View at MathSciNet
  20. R. P. Agarwal, R. K. Bisht, and N. Shahzad, “A comparison of various noncommuting conditions in metric fixed point theory and their applications,” Fixed Point Theory and Applications, vol. 2014, article 38, 33 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. A. Al-Thagafi and N. Shahzad, “Noncommuting selfmaps and invariant approximations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 12, pp. 2778–2786, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Jachymski, “Common fixed point theorems for some families of maps,” Indian Journal of Pure and Applied Mathematics, vol. 25, no. 9, pp. 925–937, 1994. View at Zentralblatt MATH · View at MathSciNet
  23. H. K. Nashine and M. S. Khan, “An application of fixed point theorem to best approximation in locally convex space,” Applied Mathematics Letters, vol. 23, no. 2, pp. 121–127, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. Sumitra, V. Rhymend Uthariaraj, P. Vijayaraju, and R. Hemavathy, “Common fixed point theorems for uniformly subcompatible mappings satisfying more general condition,” Tamkang Journal of Mathematics, vol. 42, no. 1, pp. 9–17, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. E. Tarafdar, “Some fixed-point theorems on locally convex linear topological spaces,” Bulletin of the Australian Mathematical Society, vol. 13, no. 2, pp. 241–254, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. S. P. Singh, “Some results on best approximation in locally convex spaces,” Journal of Approximation Theory, vol. 28, no. 4, pp. 329–332, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. S. Al-Mezel and N. Hussain, “On common fixed point and approximation results of Gregus type,” International Mathematical Forum, vol. 2, no. 37, pp. 1839–1847, 2007.